# SDR 9613851144

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE OVERWING EMERGENCY LIGHT POWER SUPPLY FAULTED.  MAINTENANCE REPLACED THE OVERWING EMERGENCY POWER SUPPLY AND BATTERY.
